MAUDE Adverse Event Report: ABBOTT VASCULAR INC. XIENCE Skypoint¿; Coronary Drug-Eluting Stent

ABBOTT VASCULAR INC. XIENCE Skypoint¿; Coronary Drug-Eluting Stent
Model Number 1804350-15
Medical Device Problem Codes Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Intracranial Hemorrhage (1891); Visual Disturbances (2140); Dyskinesia (2363); Nervous System Injury (2689)
Date of Event 07/02/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that the procedure was to treat a basilar artery.The lesion was pre-dilated with a 2.75 x 10mm sapphire ii pro balloon.The 3.50 x 15mm xience skypoint drug-eluting stent was implanted when suspected hyper fusion syndrome occurred.Post dilatation was not performed, and it was noted that hemostasis was achieved with a prostyle device.Subsequently, the patient was transferred to the intensive care unit for observation when left hand immobility, and right pupil dilation and right sided blindness were noted.A code blue was called, and it was determined that the patient was experiencing a right sided cerebral hemorrhage.The patient was stabilized and another code blue was called.Medication was provided and the patient transferred to another center for potential further intervention.Following the patient's transfer to another facility, no additional information from that facility is available.It was subsequently noted on (b)(6) 2026 that the patient died on (b)(6) 2026.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.C3: 1 per year was entered; however, the frequency is 1 dose per implant.H6: medical device problem code: 1494 - incorrect anatomy.

Brand Name
XIENCE Skypoint¿
Common Device Name
Coronary Drug-Eluting Stent
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key50060973
Report Number2024168-2026-02955
Device Sequence Number13448215
Product Code NIQ
UDI-Device Identifier08717648233395
UDI-Public(01)08717648233395(17)280708(10)5071541
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1804350-15
Device Catalogue Number1804350-15
Device Lot Number5071541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Supplement Date Received by Manufacturer07/23/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age72 YR
Patient SexFemale
Patient Weight127 LB
Patient RaceWhite